# SDR JIKA2017040801

- Difficulty date: April 8, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 35,158 hours, 49,069 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF FROM KSLC THE PILOT SELECTED THE LANDING GEAR TO THE UP POSITION AND UPON RETRACTION OF THE GEAR RECEIVED A LEFT HAND HYDRAULIC LOW LEVEL AND HYD ILLUMINATION WARNING. THE PILOT NOTIFIED ATC OF THE CONDITION AND DECLARED AN EMERGENCY. THE PILOT THEN FOLLOWED THE QRH PROCEDURES AND LANDED BACK IN KSLC WITHOUT INCIDENT. MAINTENANCE INSPECTED THE LEFT HAND GREEN HYDRAULIC SYSTEM AND FOUND THAT THE HYDRAULIC FLUID LEVEL WAS LOW. MAINTENANCE SERVICED THE GREEN HYDRAULIC SYSTEM WITH FLUID PER AMM CHAPTER 12-13-01-3 SECTION 6. THE FLUID QUANTITY CHECK WAS WITHIN LIMITS AND THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
